Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 199, NWS Little Rock, AR

June 9, 2021Johnson County, Newton County, Pope County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 9, 2021, 3:43 PM CDT for Johnson County, Newton County, Pope County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2021, 3:43 PM CDT (20:43 UTC)
Expired
Jun 9, 2021, 4:30 PM CDT
In force
47 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, AR, Newton County, AR, Pope County, AR

The radar

The Western Arkansas radar (KSRX), 113 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
954 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS54 KLZK 092043
SVRLZK
ARC071-101-115-092130-
/O.NEW.KLZK.SV.W.0199.210609T2043Z-210609T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
343 PM CDT Wed Jun 9 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northeastern Johnson County in western Arkansas...
  South central Newton County in north central Arkansas...
  Northwestern Pope County in central Arkansas...

* Until 430 PM CDT.

* At 343 PM CDT, a severe thunderstorm was located over Dillen, or 21
  miles south of Jasper, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Bertha...                         Dillen...
  Rosetta...                        Fort Douglas...
  Sand Gap...                       Haw Creek Falls Campground...
  Simpson...                        Treat...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3573 9336 3581 9330 3581 9322 3562 9295
      3559 9311 3559 9326
TIME...MOT...LOC 2043Z 324DEG 7KT 3569 9318 

HAIL...0.75IN
WIND...60MPH
 
$$

Cooper
4 follow-up statements
376 
WWUS54 KLZK 092052
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
352 PM CDT Wed Jun 9 2021

ARC071-101-115-092130-
/O.CON.KLZK.SV.W.0199.000000T0000Z-210609T2130Z/
Johnson AR-Newton AR-Pope AR-
352 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN JOHNSON...SOUTH CENTRAL NEWTON AND NORTHWESTERN POPE
COUNTIES...

At 352 PM CDT, a severe thunderstorm was located over Bertha, or 22
miles northeast of Clarksville, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bertha...                         Dillen...
Fort Douglas...                   Sand Gap...
Haw Creek Falls Campground...     Simpson...
Treat...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3573 9333 3577 9329 3579 9319 3562 9295
      3559 9311 3559 9326 3563 9329
TIME...MOT...LOC 2052Z 324DEG 7KT 3567 9317 

HAIL...0.75IN
WIND...60MPH
 
$$

Cooper
258 
WWUS54 KLZK 092102
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
402 PM CDT Wed Jun 9 2021

ARC071-101-115-092130-
/O.CON.KLZK.SV.W.0199.000000T0000Z-210609T2130Z/
Johnson AR-Newton AR-Pope AR-
402 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN JOHNSON...SOUTH CENTRAL NEWTON AND NORTHWESTERN POPE
COUNTIES...

At 402 PM CDT, a severe thunderstorm was located over Dillen, or 21
miles south of Jasper, and is nearly stationary.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bertha...                         Dillen...
Fort Douglas...                   Sand Gap...
Haw Creek Falls Campground...     Simpson...
Treat...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3573 9333 3577 9329 3578 9323 3578 9318
      3562 9295 3559 9311 3559 9322 3562 9327
TIME...MOT...LOC 2102Z 329DEG 1KT 3570 9319 

HAIL...0.75IN
WIND...60MPH
 
$$

Cooper
945 
WWUS54 KLZK 092112
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
412 PM CDT Wed Jun 9 2021

ARC101-092121-
/O.CAN.KLZK.SV.W.0199.000000T0000Z-210609T2130Z/
Newton AR-
412 PM CDT Wed Jun 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NEWTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3573 9310 3562 9295 3559 9311 3559 9322
      3562 9327 3573 9333
TIME...MOT...LOC 2111Z 324DEG 7KT 3568 9318 

$$

ARC071-115-092130-
/O.CON.KLZK.SV.W.0199.000000T0000Z-210609T2130Z/
Johnson AR-Pope AR-
412 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN JOHNSON AND NORTHWESTERN POPE COUNTIES...

At 411 PM CDT, a severe thunderstorm was located over Dillen, or 22
miles south of Jasper, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bertha...                         Dillen...
Fort Douglas...                   Sand Gap...
Haw Creek Falls Campground...     Simpson...
Treat...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3573 9310 3562 9295 3559 9311 3559 9322
      3562 9327 3573 9333
TIME...MOT...LOC 2111Z 324DEG 7KT 3568 9318 

HAIL...0.75IN
WIND...60MPH
 
$$

Cooper
538 
WWUS54 KLZK 092125
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
425 PM CDT Wed Jun 9 2021

ARC071-115-092135-
/O.EXP.KLZK.SV.W.0199.000000T0000Z-210609T2130Z/
Johnson AR-Pope AR-
425 PM CDT Wed Jun 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON AND
NORTHWESTERN POPE COUNTIES WILL EXPIRE AT 430 PM CDT...
                
The storm which prompted the warning has weakened below severe 
limits, therefore, the warning will be allowed to expire.  However, 
gusty winds and heavy rain are still likely with this thunderstorm.

LAT...LON 3573 9310 3562 9295 3559 9311 3559 9322
      3562 9327 3573 9333
TIME...MOT...LOC 2125Z 324DEG 7KT 3566 9316 

$$

Cooper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:54 PM CDT, 49 minutes earlier.

Area forecast discussion, Jun 9, 2:54 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
254 PM CDT Wed Jun 9 2021

.SHORT TERM...Tonight Through Friday

The incredibly moist airmass characterized by PW values in the
2-2.5 inch range and dewpoints in the 70s looks to hold on for
another day or so while the H500 storm system to the northeast
makes very slow progress out of the area. Additional isolated to
scattered showers and thunderstorms are expected to develop across
the area this afternoon and evening and drift southeast but
location will largely depend on remnant boundaries draped across
the area.

Later tonight into early Thursday morning, yet another east to
west oriented thunderstorm complex looks to develop across the
southern third of the state. Through the morning hours, this
complex may lift north toward central Arkansas. With the threat of
another heavy rainfall event and conditions in place across the
area given recent significant rainfall, have continued the flash
flood watch into Thursday afternoon. While some areas within the
watch may miss out on rain, several locations will likely see
rainfall accumulate very rapidly and that could lead to serious
flooding concerns.

Other than precip chances persisting across eastern areas through
Friday, attention begins to turn to the heat of summer. Even
today, temps have climbed into the upper 80s across much of the
area and with Td values in the 70s, it is far from pleasant
outside. As the H500 ridge located to the west attempts to build
east, these conditions will only worsen and heat indices will
approach 100-105.

&&

.LONG TERM...Friday Night Through Wednesday

A highly-amplified mid/upper flow pattern will persist through the
period with the center of a stout upper ridge progged to wobble
between the Four Corners and Big Bend areas. This will support a
nearly meridional flow regime over the central CONUS as troughing
remains over the east. In addition to more typical summer weather
(highs generally in the 80s and 90s with lows in the 70s), this
pattern does suggest MCS activity will be a possibility through much
if not all of the period. Medium-range guidance is already hinting
at multiple MCSs traversing the central Plains and diving into the
southern Plains, although predictability for timing/placement is
understandably low at this range, so continued to broadly brush with
the Blend for now.

Some relief may come late weekend into next week as more pronounced
troughing settles over the eastern U.S. and ushers in a backdoor
cold front. Temperatures will cool noticeably as the boundary
works through the area with highs only reaching the 80s and lows
in the 50s and 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     70  90  71  90 /  30  60  30  30
Camden AR         73  91  73  92 /  70  60  10  10
Harrison AR       68  87  71  89 /  30  40  20  20
Hot Springs AR    72  89  72  91 /  70  60  20  10
Little Rock   AR  72  88  73  90 /  50  50  30  20
Monticello AR     73  88  74  91 /  70  70  30  10
Mount Ida AR      71  89  71  90 /  70  60  10  10
Mountain Home AR  70  89  71  89 /  30  50  20  20
Newport AR        73  89  73  90 /  40  60  30  30
Pine Bluff AR     72  89  74  91 /  70  70  30  10
Russellville AR   71  90  72  92 /  50  50  30  10
Searcy AR         70  90  71  91 /  40  50  40  30
Stuttgart AR      73  88  74  90 /  50  50  40  20
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Thursday afternoon FOR Arkansas-
Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant-
Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita-
Pike-Polk-Prairie-Pulaski-Saline.

&&

Short Term...67 / Long Term...68
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 12 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
316 AM CDT Wed Jun 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
316 AM CDT Wed Jun 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Persistent showers and thunderstorms are expected across the
southern and central portion of the state Wednesday morning and
afternoon. Heavy to excessive rainfall will accompany these
storms. An additional two to three inches of rain can not be
ruled out in areas of training storms, with locally greater
amounts possible.

Given excessive rainfall over the last 48 to 72 hours and an
extremely saturated soil surface, it will not take much runoff
from heavy rainfall to quickly cause flash flooding. Where rainfall
accumulations are the greatest, flash flooding may be
considerable to significant in nature at times. Please be sure to
heed local emergency management guidance on road closures due to
high water, and avoid flooded areas if possible.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Rain chances will continue into Thursday as the slow moving upper
system finally begins to pull out of the region. Another inch of
rain can not be ruled out over east central and far southeast parts
of the state, mainly early in the day,

A weather pattern more typical of summer will develop over the
region late in the week and into the weekend as a large upper level
ridge of high pressure builds over the nations mid section. Hot and
humid conditions will return with chances of afternoon through early
evening showers and thunderstorms. An occasional strong storm can
not be discounted but organized severe weather is not likely.

Highs are expected to top out in the upper 80s to lower 90s through
the period. With the soil being saturated and lots of standing water
likely, very muggy conditions are expected as well.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/56

In the hours before

Special weather statement, Jun 9, 2:30 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
230 PM CDT Wed Jun 9 2021

ARZ065-069-092015-
Drew AR-Desha AR-
230 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DESHA AND EAST
CENTRAL DREW COUNTIES UNTIL 315 PM CDT...

At 229 PM CDT, Doppler radar was tracking a strong thunderstorm over
McGehee, or near Dermott, moving northeast at 25 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Arkansas City...                  Tillar...
McGehee...                        Jersey Point...
Masonville...                     McArthur...
Halley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3366 9108 3367 9112 3363 9115 3360 9113
      3356 9124 3352 9125 3353 9134 3352 9135
      3356 9135 3356 9145 3347 9146 3362 9153
      3373 9145 3370 9121 3367 9123 3364 9116
      3366 9113 3369 9114 3367 9104
TIME...MOT...LOC 1929Z 238DEG 21KT 3359 9140

Cooper
Special weather statement, Jun 9, 2:36 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
236 PM CDT Wed Jun 9 2021

ARZ023-092015-
Van Buren AR-
236 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAN BUREN COUNTY UNTIL
315 PM CDT...

At 236 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving southeast at 10 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Clinton...                        Choctaw...
South Fork Recreation Area...     Crabtree...
Culpepper...                      Choctow Recreation Area...
Formosa...                        Scotland...
Morganton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3562 9269 3568 9258 3554 9229 3546 9235
      3546 9256
TIME...MOT...LOC 1936Z 317DEG 9KT 3558 9258

Cooper
Special weather statement, Jun 9, 2:45 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
245 PM CDT Wed Jun 9 2021

ARZ044-045-092015-
Pulaski AR-Lonoke AR-
245 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LONOKE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 315 PM CDT...

At 244 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sweet Home, or near Downtown Little Rock, moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Little Rock...                    North Little Rock...
Wrightsville...                   Keo...
Sweet Home...                     Ironton...
Estes...                          Toltec Mounds State Park...
Scott...                          Baucum...
Higgins...                        Bredlow Corner...
Willow Beach...                   Toltec...
College Station...                Terry Lock and Dam...
Woodson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3468 9194 3449 9212 3449 9216 3467 9231
      3475 9223
TIME...MOT...LOC 1944Z 308DEG 10KT 3469 9221

62
Special weather statement, Jun 9, 3:01 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
301 PM CDT Wed Jun 9 2021

ARZ023-031-032-092030-
Van Buren AR-Faulkner AR-Conway AR-
301 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VAN BUREN...NORTH
CENTRAL FAULKNER AND NORTHEASTERN CONWAY COUNTIES UNTIL 330 PM CDT...

At 300 PM CDT, Doppler radar was tracking a strong thunderstorm over
Claude, or 9 miles southwest of Clinton, moving south at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Guy...                            Damascus...
Twin Groves...                    Bethlehem...
Whipple...                        Claude...
Catholic Point...                 Middleton...
Birdtown...                       Beverage Town...
Austin in Conway County...        Martinville...
Scotland...                       Culpepper...
Formosa...                        Center Ridge...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3553 9263 3555 9247 3532 9235 3527 9268
TIME...MOT...LOC 2000Z 348DEG 9KT 3547 9256

62
Special weather statement, Jun 9, 3:28 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
328 PM CDT Wed Jun 9 2021

ARZ023-031-032-092115-
Van Buren AR-Faulkner AR-Conway AR-
328 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VAN BUREN...NORTH
CENTRAL FAULKNER AND NORTHEASTERN CONWAY COUNTIES UNTIL 415 PM CDT...

At 328 PM CDT, Doppler radar was tracking a strong thunderstorm near
Whipple, or 11 miles south of Clinton, moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Guy...                            Damascus...
Twin Groves...                    Whipple...
Catholic Point...                 Austin in Conway County...
Martinville...                    Center Ridge...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3545 9253 3548 9245 3532 9233 3530 9249
      3532 9258
TIME...MOT...LOC 2028Z 344DEG 13KT 3542 9252

Cooper
Special weather statement, Jun 9, 3:30 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
330 PM CDT Wed Jun 9 2021

ARZ012-021-022-092115-
Pope AR-Johnson AR-Newton AR-
330 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...SOUTH
CENTRAL NEWTON AND NORTHWESTERN POPE COUNTIES UNTIL 415 PM CDT...

At 330 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dillen, or 21 miles south of Jasper, moving southeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Bertha...                         Dillen...
Haw Creek Falls Campground...     Simpson...
Treat...                          Fort Douglas...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3573 9332 3578 9328 3576 9317 3562 9294
      3557 9310 3559 9322
TIME...MOT...LOC 2030Z 326DEG 14KT 3569 9319

Cooper

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:49 PM CDTAreal Flood WarningLZKArkansas, Cleveland, Desha, Drew, Grant, Jefferson and 4 more9 hr
Jun 8, 11:07 PM CDTFlash Flood WarningLZKArkansas, Desha, Drew, Lincoln3 hr
Jun 9, 12:04 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln5 hr
Jun 9, 1:36 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Grant, Jefferson, Monroe4 hr
Jun 9, 4:09 AM CDTFlash Flood WarningLZKLonoke, Prairie4 hr
Jun 9, 4:54 AM CDTAreal Flood WarningLZKArkansas, Cleveland, Desha, Drew, Grant, Jefferson and 5 more6 hr
Jun 9, 6:38 AM CDTFlash Flood WarningLZKMonroe, Prairie3 hr
Jun 9, 7:58 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie5 hr
Jun 9, 8:57 AM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew51 hr
Jun 9, 9:33 AM CDTFlash Flood WarningLZKMonroe, Prairie3 hr
Jun 9, 11:40 AM CDTFlash Flood WarningLZKDesha3 hr
Jun 9, 2:30 PM CDTSpecial Weather StatementLZKDesha45 min
Jun 9, 2:36 PM CDTSpecial Weather StatementLZKVan Buren39 min
Jun 9, 2:45 PM CDTSpecial Weather StatementLZKPulaski30 min
Jun 9, 3:01 PM CDTSpecial Weather StatementLZKVan Buren29 min
Jun 9, 3:28 PM CDTSpecial Weather StatementLZKVan Buren47 min
Jun 9, 3:30 PM CDTSpecial Weather StatementLZKPope45 min
Jun 9, 3:56 PM CDTFlash Flood WarningLZKJohnson, Newton, Pope89 min
Jun 9, 4:04 PM CDTSpecial Weather StatementLZKFaulkner41 min
Jun 9, 4:24 PM CDTSpecial Weather StatementLZKPope51 min
Jun 9, 4:24 PM CDTSevere Thunderstorm WarningLZKFaulkner36 min
Jun 9, 4:39 PM CDTSpecial Weather StatementLZKPope51 min
Jun 9, 4:54 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski51 min
Jun 9, 5:12 PM CDTSpecial Weather StatementLZKLonoke33 min
Jun 9, 5:18 PM CDTSpecial Weather StatementLZKWhite42 min
Jun 9, 5:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski30 min
Jun 9, 6:00 PM CDTSpecial Weather StatementLZKLonoke30 min
Jun 9, 6:03 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski27 min
Jun 9, 6:14 PM CDTSpecial Weather StatementLZKPulaski31 min
Jun 9, 6:22 PM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, Pulaski3 hr
Jun 9, 6:25 PM CDTSpecial Weather StatementLZKLonoke35 min
Jun 9, 6:42 PM CDTSpecial Weather StatementLZKSharp48 min
Jun 9, 6:45 PM CDTSpecial Weather StatementLZKLonoke45 min
Jun 9, 6:49 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie26 min
Jun 9, 6:53 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski37 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.